| Model Number |
20 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer¿s device and verified the reported and observed issue.Physio replaced the system controller and user interface pcb assemblies.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.Upon evaluation of the customer¿s device, physio-control observed that the device intermittently froze when booting up and displayed a white screen.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.